Skip to Content

Did anyone get bad headachs in the am and tingly in your legs from oxycontin?

Responses (3)

Anonymous 7 Oct 2010

Well, I have had rebound headaches from Lortab and yeah, tingles in any extremity. Are you being treated for fibro, that sometimes causes tingles.

cindy 1957 7 Oct 2010

Thanks patti I am on lortab 10/325 also for 8 years now was just put on oxycontin yesterday for a fractured back and I woke up with a awful headach and tingly in my legs so I took another requip for my legs and fell back to sleep for a while but headach stuck with me for about 4 hours. Guess I will talk to mt dr about this. Good luck to yoy patti cindy

Anonymous 7 Oct 2010

Luckily I am not on this lortab anymore. The headache is probably one called a rebound, if you can take advil, and hydrate well, you may can get it to go away. If you manage to get rid of it, go easy on the pain meds for the next few days, even if you have to take less more often, it should help.

IhearttheOcean 8 Oct 2010

The only time I had headaches in the morning from taking Oxy was if I took too much the night before and went to sleep. It was basically a hangover from it. The dose may be too much for you or you also might want to try taking it earlier in the night or afternoon is possible.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions